How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Ken Your Own Question
Ken
Ken, Postgraduate doctor
Category: Medical
Satisfied Customers: 6559
Experience:  Working as a Doctor who Cares since 2001.
25541092
Type Your Medical Question Here...
Ken is online now

I have a contraceptive implant 2 years i am having

Resolved Question:

I have a contraceptive implant for over 2 years i am having periods through this years but my last period lasts 3 weeks now and it has got dark color. Is it something I should worry about?

Submitted: 2 years ago.
Category: Medical
Expert:  Ken replied 2 years ago.
Hello,I am Dr Ken and I will be helping you today.Is there associated symptoms like pain in pelvis?
Customer: replied 2 years ago.

Hello Dr Ken. No pain or other symptoms, just dark brown color for last 3 weeks. bleeding is mild sometimes just spotting.

Customer: replied 2 years ago.

Are you still helping me?

Expert:  Ken replied 2 years ago.
I am sorry for the delay, I was in an emergency.Bleeding for 3 weeks worries me. Dark color indicates old blood. I am more worried for 3 weeks of bleeding.The cause can be varied. Before putting it on contraceptive device I would like to rule out - abnormality at the uterus - fibroid/ ovarian lesion like cyst. I would get ultrasound for pelvis to get more answers.As of now - You need to stay hydrated/ have balanced diet, more of green vegetables would help to avoid anemia {secondary to excess bleeding}.Wish you well.Best
Ken and 2 other Medical Specialists are ready to help you

Related Medical Questions